MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SCHOELLY LAPAROSCOPE

INTUITIVE SURGICAL, INC SCHOELLY LAPAROSCOPE
Model Number 470673-01
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is pending to determine the cause of this reported event.An rma was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during central processing there was a sharp edge at the tip of the lens.There was no report of patient involvement or reported injury.

Brand Name
SCHOELLY LAPAROSCOPE
Common Device Name
SCHOELLY LAPAROSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23548453
Report Number2955842-2025-45019
Device Sequence Number9327040
Product Code NAY
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470673-01
Device Catalogue Number470673
Device Lot Number470673
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown